Citation

BibTex format

@article{Giudici:2016:tran/6373,
author = {Giudici, M and Liebeck, MW and Praeger, CE and Saxl, J and Pham, HT},
doi = {tran/6373},
journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
pages = {2415--2467},
title = {ARITHMETIC RESULTS ON ORBITS OF LINEAR GROUPS},
url = {http://dx.doi.org/10.1090/tran/6373},
volume = {368},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Giudici,M
AU - Liebeck,MW
AU - Praeger,CE
AU - Saxl,J
AU - Pham,HT
DO - tran/6373
EP - 2467
PY - 2016///
SN - 0002-9947
SP - 2415
TI - ARITHMETIC RESULTS ON ORBITS OF LINEAR GROUPS
T2 - TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1090/tran/6373
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000374405000006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/33689
VL - 368
ER -